# SDR HALA2011010400011

- Difficulty date: January 4, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 72,147 hours, 31,860 cycles
- Engine: Ge CF680
- System (JASC): 2840 · Fuel Indicating System
- Part: Totalizer
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FMS PROG 2 LOST TOTALIZER FOR FUEL READINGS.  T/S IAW FIM 34-61-00, FIG 106, PROGRESS PAGE 2/2 SHOWED TOTALIZER & CALCULATED QUANTITIES THE SAME AT 17.0 ON GROUND. ON BOTH DCU'S COULD NOT DUPLICATE PROBLEM. OK FOR CONTINUED SERVICE.  FUEL QTY PROCESSOR DID NOT SHOW CODE 88 OR FAIL.
